# SDR USAABB99023

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Engine: Ge CF680C2B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 43293
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 12 - EN ROUTE PHL-MAD, AT APPROXIMATELY 50W LONGITUDE, THE CREW NOTED THAT THE LEFT ENGINE OIL PRESSURE WAS LOW AND THAT THE QTY WAS FLUCTUATING BETWEEN 13 AND 14.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A BAD O-RING ON THE LEFT ENGINE OIL CAP AND REPLACED IT.  (M)
